# SDR CA140121003

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 67,145 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Ring
- Part number: A35668
- Condition: Rotated
- Location: Brake
- Component: Brake Assy
- Component part number: 32600691
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TROUBLESHOOTING LOG BOOK REPORT L4870735 REPEAT OF LT BRAKE GRINDING NOISE ABV 10 KTS ON LANDING AND TAXI, FOUND NR 2 BRAKE ASSY HEAT SHIELD BROKEN FROM BRAKE ASSY.  APPEARS HEATSHIELD ATTACHMENTS BROKEN AND FOUND RUBBING BETWEEN BRAKE ASSY AND WHEEL ASSY INNER HUB.  A MAIN WHEEL & BRAKE ASSY WAS DAMAGED. THE BRAKE HEAT SHIELD WAS DAMAGED. THE DAMAGED END IS ATTACHED TO THE BRAKE BY 3 BOLTS AND NUTS THROUGH 3 RT ANGLED BRACKETS.  NORMALLY THE BREAKAGE OCCURS AT THE BRACKETS. THE HEAT SHIELD DROPS AND REST ON THE WHEEL INNER HUB. WHEN THE WHEEL TURNS BOTH HEAT SHIELD AND WHEEL HUB ARE DAMAGED.  WORN RING ALLOWED THE BRAKE ASSY TO MOVE ON THE THE WHEEL ASSY.
